# SDR CA040527008

- Difficulty date: May 20, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cessna 180H
- Aircraft time: 4,917 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C50
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 09520046
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK PLATE CRACKS FOUND RADIATING FROM RIVET HOLES.  AT MANUFACTURING THE TALL SIDE OF RIVET AREAS NOT DEBURED PROPERLY.  HOLES MAY HAVE BEEN PUNCH PRESSED AND SMALL AMOUNTS OF EXCESS MATERIAL REMAINED.
